# SDR REXA2025032400350

- Difficulty date: March 17, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 28,179 hours, 22,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: SH690361534
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LOCATING OF NEW RBL 36 BEAM, WE HAVE DISCOVERED DIAPHRAGM @ FS 792 ON RIGHT HAND SIDE TO HAVE MULTIPLE ELONGATED HOLES COMMON TO SILL DECK AND DIAPHRAGM. THESE HOLES ARE ONLY ELONGATED IN THE DIAPHRAGM, NOT ELONGATED IN THE SILL DECK SKIN.  COMPLIED WITH MHIRJ SNIEO SH670-36126 IDENTIFIER S01 AND MHIRJ SNIEO SH690-36153 IDENTIFIER S03. WORK ACCOMPLISHED UNDER MHIRJ BARCODE HN00227022.
